# SDR 2024F00253

- Difficulty date: October 11, 2024
- Submitted: October 16, 2024
- Operation: General aviation
- Aircraft: N645AR
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30645
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 5256A4042
- Part serial: 9852
- Condition: Failed
- Location: Zone 600
- Stage of operation: CL
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

TRAAILING EDGE FLAP ASSYMETRY BETWEEN 2 AND 5. FLIGHT DIVERTED TO SLCB
